# SDR ASAA2023091245112

- Difficulty date: September 12, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 35,491 hours, 11,128 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 40F44N
- Condition: Faulty
- Location: Flight Deck
- Part time: 33,396 hours, 11,973 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADAR "AUTO" BUTTON ONLY INTERMITTENTLY WORKS IN SELECTING AUTO MODE. GROUNDED - YES. REF. MM 34-43-91, REMOVED/REPLACED WX CNTL PANEL. OPS CHK/GROUND VERIFICATION TEST GOOD REF. SAME MM.1 EA MIG 511A TAGS INSTALLED/RMVD.
